Penetration of elliptic paraboloid into liquid at a variable velocity

Korobkin, A.A. (2002) Penetration of elliptic paraboloid into liquid at a variable velocity. Journal of Applied Mathematics and Mechanics, 66 (1). pp. 39-48.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 17 Mar 2020 17:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/20630
DOI:

Actions (login required)

View Item View Item